Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 34, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Sep 18, 2007, 9:02 AM CDT for Presidio County, Texas. It took effect at Sep 19, 2007, 4:31 AM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2007, 9:02 AM CDT (14:02 UTC)
- In effect from
- Sep 19, 2007, 4:31 AM CDT
- Expired
- Sep 20, 2007, 8:24 AM CDT
- In force
- 28 hr
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- Minor
County Presidio County, TX
The river
Written for the forecast point Rio Grande 6 miles WNW of Presidio (PIOT2).
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMAF 181402 FLWMAF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 902 AM CDT TUE SEP 18 2007 ...THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN TEXAS... RIO GRANDE AT CANDELARIA AFFECTING PRESIDIO COUNTY RIO GRANDE ABOVE PRESIDIO 7NW AFFECTING PRESIDIO COUNTY HEAVY RAIN THAT FELL ACROSS THE RIO GRANDE VALLEY YESTERDAY IS CONTRIBUTING TO INCREASED RIVER LEVELS ALONG THE RIO GRANDE. FLOODING CONDITIONS ARE EXPECTED TO BRIEFLY BE REACHED AT CANDELARIA. AT 7NW OF PRESIDIO...FLOODING CONDITIONS ARE EXPECTED TO BE MORE SIGNIFICANT. THE RIO GRANDE IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY TOMORROW MORNING...AND REMAIN ABOVE FLOODSTAGE FOR APPROXIMATELY 48 HOURS. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED. RIVER LEVELS ARE HIGH. RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS. MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT. YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS. FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. TXC377-190202- /O.NEW.KMAF.FL.W.0033.070918T1353Z-070919T0600Z/ /CDET2.1.ER.070918T1353Z.070918T1600Z.070918T1800Z.NO/ 902 AM CDT TUE SEP 18 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLOOD WARNING FOR THE RIO GRANDE AT CANDELARIA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8AM TUESDAY THE STAGE WAS 8.4 FEET (2.6 METERS). * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.5 FEET (2.6 METERS). * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 8.7 FEET (2.7 METERS) BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 8.5 FEET (2.6 METERS)...THE RIVER REACHES FLOOD STAGE. MINOR FLOODING OF THE RIVER ROAD IN LOW AREAS IS POSSIBLE. HOMES IN CANDELARIA ARE NOT EXPECTED TO BE AFFECTED. FARMERS AND RANCHERS NEED TO REMAIN ALERT TO THE WEATHER AND RIVER CONDITIONS AS LIVESTOCK AND MACHINERY MAY NEED TO BE MOVED TO HIGHER GROUND. $$ TXC377-190202- /O.NEW.KMAF.FL.W.0034.070919T0400Z-070921T1400Z/ /PIOT2.1.ER.070919T0400Z.070919T1800Z.070921T0200Z.NO/ 902 AM CDT TUE SEP 18 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLOOD WARNING FOR THE RIO GRANDE ABOVE PRESIDIO 7NW. * FROM THIS EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8AM TUESDAY THE STAGE WAS 6.2 FEET (1.9 METERS). * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET (2.7 METERS). * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 9.8 FEET (3.0 METERS) BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. * IMPACT...AT 9.0 FEET (2.7 METERS)...WATER BEGINS TO FLOW INTO THE FLOOD PLAIN BETWEEN THE LEVEES. $$
4 follow-up statements
000 WGUS84 KMAF 190216 FLSMAF FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 916 PM CDT TUE SEP 18 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... RIO GRANDE ABOVE PRESIDIO 7NW AFFECTING PRESIDIO COUNTY HEAVY RAIN THAT FELL ACROSS THE RIO GRANDE VALLEY TODAY AND MONDAY EVENING IS CONTRIBUTING TO INCREASED RIVER LEVELS ALONG THE RIO GRANDE. THE RIO GRANDE 7 MILES NORTHWEST OF PRESIDIO IS EXPECTED TO REACH MINOR FLOOD CATEGORY BY EARLY WEDNESDAY MORNING. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED. RIVER LEVELS ARE HIGH. RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS. MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT. YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS. FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. TXC377-191416- /O.EXT.KMAF.FL.W.0034.070919T0931Z-070923T0600Z/ /PIOT2.1.ER.070919T0931Z.070920T0600Z.070922T1800Z.NO/ 916 PM CDT TUE SEP 18 2007 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE RIO GRANDE ABOVE PRESIDIO 7NW. * FROM LATE TONIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8PM TUESDAY THE STAGE WAS 6.0 FEET (1.8 METERS). * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET (2.7 METERS). * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 12.0 FEET (3.7 METERS) BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 12.0 FEET (3.7 METERS)...WATER REACHES THE BASE OF THE LEVEE. MINOR DAMAGE TO FLOOD PLAIN BETWEEN LEVEES IS POSSIBLE. $$
000 WGUS84 KMAF 191706 FLSMAF FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1206 PM CDT WED SEP 19 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS... RIO GRANDE AT CANDELARIA AFFECTING PRESIDIO COUNTY RIO GRANDE ABOVE PRESIDIO 7NW AFFECTING PRESIDIO COUNTY HEAVY RAINFALL OVER THE RIO GRANDE VALLEY HAS CAUSED RISES IN THE RIVER AT CANDELARIA. MODERATE FLOODING IS EXPECTED TO CONTINUE ALONG THE RIVER. THE RIVER IS EXPECTED TO CREST EARLY THIS AFTERNOON AND WILL SLOWLY FALL THE NEXT TWO DAYS FALLING BELOW FLOOD STAGE FRIDAY MORNING. AT PRESIDIO 7NW...THE RIVER LEVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 7 PM THIS EVENING AND CREST EARLY THURSDAY AFTERNOON. THE RIVER IS THEN EXPECTED TO FALL SLOWLY FALLING BELOW FLOOD STAGE FRIDAY EVENING. ADDITIONAL STATEMENTS WILL BE ISSUED THIS AFTERNOON. RIVER LEVELS ARE HIGH. RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS. MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT. YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS. FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. TXC377-200506- /O.EXT.KMAF.FL.W.0033.000000T0000Z-070922T0000Z/ /CDET2.2.ER.070918T1400Z.070919T1515Z.070921T1200Z.NO/ 1206 PM CDT WED SEP 19 2007 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE RIO GRANDE AT CANDELARIA. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11AM WEDNESDAY THE STAGE WAS 11.1 FEET (3.4 METERS). * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.5 FEET (2.6 METERS). * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 12.0 FEET (3.7 METERS)...FLOODING OF LOW AREAS ON THE RIVER ROAD CONTINUES. HOMES ON THE WEST SIDE OF THE MAIN ROADWAY WILL LIKELY BEGIN TO BE AFFECTED BY WATER IN THE FLOODPLAIN. LIVESTOCK AND MACHINERY ALONG THE RIVER WILL BE IMPACTED BY THE RIVER LEVELS. $$ TXC377-200506- /O.EXT.KMAF.FL.W.0034.000000T0000Z-070922T0640Z/ /PIOT2.1.ER.070919T2348Z.070920T1800Z.070921T1840Z.NO/ 1206 PM CDT WED SEP 19 2007 THE FLOOD WARNING CONTINUES FOR THE RIO GRANDE ABOVE PRESIDIO 7NW. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 11AM WEDNESDAY THE STAGE WAS 5.9 FEET (1.8 METERS). * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET (2.7 METERS). * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 10.7 FEET (3.3 METERS) BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 12.0 FEET (3.7 METERS)...WATER REACHES THE BASE OF THE LEVEE. MINOR DAMAGE TO FLOOD PLAIN BETWEEN LEVEES IS POSSIBLE. $$
000 WGUS84 KMAF 200156 FLSMAF FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 856 PM CDT WED SEP 19 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... RIO GRANDE AT CANDELARIA AFFECTING PRESIDIO COUNTY RIO GRANDE ABOVE PRESIDIO 7NW AFFECTING PRESIDIO COUNTY HEAVY RAINFALL OVER THE RIO GRANDE RIVER AND ITS TRIBUTARIES HAS CAUSED RISES IN THE RIVER LEVEL AT CANDELARIA. THE RIVER IS CURRENTLY AT CREST WITH A READING OF 11 FEET. THE RIVER WILL LIKELY REMAIN ABOVE FLOOD STAGE THROUGH FRIDAY AFTERNOON...BUT IS EXPECTED TO SLOWLY FALL. THE RIVER GAUGE 7 MILES NORTHWEST OF PRESIDIO IS EXPECTED TO RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING...THEN CREST LATE FRIDAY EVENING. THE RIVER IS THEN EXPECTED TO FALL SLOWLY ON SATURDAY. ADDITIONAL STATEMENTS WILL BE ISSUED THIS AFTERNOON. RIVER LEVELS ARE HIGH. RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS. MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT. YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS. FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. TXC377-201356- /O.EXT.KMAF.FL.W.0033.000000T0000Z-070922T1200Z/ /CDET2.2.ER.070918T1400Z.070919T1515Z.070922T0000Z.NO/ 856 PM CDT WED SEP 19 2007 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE RIO GRANDE AT CANDELARIA. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8PM WEDNESDAY THE STAGE WAS 11.0 FEET (3.3 METERS). * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.5 FEET (2.6 METERS). * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 10.0 FEET (3.0 METERS)...SOME SECTIONS OF THE RIVER ROAD WILL BE FLOODED. WATER LEVELS IN THE FLOOD PLAIN MAY BEGIN TO AFFECT HOMES BETWEEN THE RIVER ROAD AND THE RIVER. THE ROADWAY TO THE FOOT BRIDGE MAY BE INUNDATED. LIVESTOCK AND MACHINERY MAY NEED TO BE MOVED AS TIME AND CONDITIONS PERMIT. $$ TXC377-201356- /O.EXT.KMAF.FL.W.0034.000000T0000Z-070922T1240Z/ /PIOT2.1.ER.070920T0551Z.070921T0000Z.070922T0040Z.NO/ 856 PM CDT WED SEP 19 2007 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE RIO GRANDE ABOVE PRESIDIO 7NW. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8PM WEDNESDAY THE STAGE WAS 5.9 FEET (1.8 METERS). * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET (2.7 METERS). * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 10.7 FEET (3.3 METERS) BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 12.0 FEET (3.7 METERS)...WATER REACHES THE BASE OF THE LEVEE. MINOR DAMAGE TO FLOOD PLAIN BETWEEN LEVEES IS POSSIBLE. $$
000 WGUS84 KMAF 201324 FLSMAF FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 824 AM CDT THU SEP 20 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS... RIO GRANDE ABOVE PRESIDIO 7NW AFFECTING PRESIDIO COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... RIO GRANDE AT CANDELARIA AFFECTING PRESIDIO COUNTY THE WARNING FOR 7 NORTHWEST OF PRESIDIO HAS BEEN CANCELLED AS THE ELEVATED FLOW NEVER MATERIALIZED. RAIN REMAINS IN THE FORECAST ACROSS THIS AREA AND UPDATES TO THIS FORECAST MAY BE NEEDED. RIVER LEVELS AT CANDELARIA REMAIN ABOVE FLOOD STAGE EVEN THOUGH NO HEAVY RAIN HAS FALLEN IN AT LEAST THE LAST 12HRS AND LEVELS ARE EXPECTED TO SLOWLY FALL. ADDITIONAL RAIN WOULD ALTER THIS FORECAST. ADDITIONAL STATEMENT WILL BE ISSUED THIS EVENING. RIVER LEVELS ARE HIGH AT CANDELARIA AND RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS. MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT. YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS. FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. TXC377-210124- /O.EXT.KMAF.FL.W.0033.000000T0000Z-070923T0000Z/ /CDET2.2.ER.070918T1400Z.070919T1515Z.070922T1200Z.NO/ 824 AM CDT THU SEP 20 2007 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE RIO GRANDE AT CANDELARIA. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7AM THURSDAY THE STAGE WAS 10.4 FEET (3.2 METERS). * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.5 FEET (2.6 METERS). * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 10.0 FEET (3.0 METERS)...SOME SECTIONS OF THE RIVER ROAD WILL BE FLOODED. WATER LEVELS IN THE FLOOD PLAIN MAY BEGIN TO AFFECT HOMES BETWEEN THE RIVER ROAD AND THE RIVER. THE ROADWAY TO THE FOOT BRIDGE MAY BE INUNDATED. LIVESTOCK AND MACHINERY MAY NEED TO BE MOVED AS TIME AND CONDITIONS PERMIT. $$ TXC377-201354- /O.CAN.KMAF.FL.W.0034.000000T0000Z-070922T1240Z/ /PIOT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 824 AM CDT THU SEP 20 2007 THE FLOOD WARNING IS CANCELLED FOR THE RIO GRANDE ABOVE PRESIDIO 7NW. * AT 7AM THURSDAY THE STAGE WAS 5.9 FEET (1.8 METERS). * FLOOD STAGE IS 9.0 FEET (2.7 METERS). * FORECAST...THE RIVER WILL REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Sep 18, 4:26 AM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Sep 18, 4:26 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 426 AM CDT TUE SEP 18 2007 .DISCUSSION... AN UPPER LEVEL TROUGH WILL CONTINUE TO SWING JUST TO THE NORTH OF THE AREA THROUGH THE MORNING HOURS. IT APPEARS TO BE TOO FAR NORTH OF THE FORECAST AREA TO HAVE ANY DIRECT AFFECTS ON OUR SENSIBLE WEATHER TODAY. HOWEVER...IT/S PROXIMITY ALONG WITH THE UPPER LEVEL RIDGE POSITIONED OVER THE SE CONUS WILL ALLOW A FEW MORE DISTURBANCES TO ROTATE OVER OUR AREA... ESPECIALLY IN THE EASTERN PORTIONS OF THE FORECAST AREA. THAT SAID... EXPECT THESE DISTURBANCES TO BE A LITTLE WEAKER AND FEWER THAN YESTERDAYS BUT THIS WILL STILL RESULT IN CHANCES OF SHOWERS AND THUNDERSTORMS AGAIN TODAY. AREAS ACROSS THE WESTERN LOW ROLLING PLAINS AND EDWARDS PLATEAU...AND THE LOWER TRANS PECOS WILL SEE THE BEST DYNAMICS FOR CONVECTIVE ACTIVITY AS CAPE VALUES...NEGATIVE LIS... THETAE AXIS AND LIFT WILL BE GREATEST THERE...WITH PERCENTAGES TAPERING WESTWARD. UPPER LEVEL SUPPORT STILL NOT FAVORABLE FOR WIDESPREAD SEVERE WEATHER...ALTHOUGH A CELL OR TWO MAY GET STRONG. LARGEST THREAT WILL REMAIN WITH FLASH FLOODING POTENTIAL AS PWATS NEAR THE 1.50 INCH MARK DONT EXPECT ACTIVITY TO CONTINUE INTO THE OVERNIGHT AS IT DID YESTERDAY WITH THE LACK OF STRONG DISTURBANCES OVER THE AREA. SO WILL SEE THE BULK OF THE ACTIVITY DIMINISH AFTER SUNSET WITH MAYBE A FEW LINGERING CELLS DOWN ALONG THE RIO GRANDE. FOR WEDNESDAY... WILL SEE THE CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS ROUGHLY THE SAME AREA AS TUESDAY AS THE UPPER LEVEL RIDGE BEGINS TO RETROGRADE BACK TOWARDS OUR AREA. THIS WILL CONTINUE TO ALLOW WEAK DISTURBANCES TO ROTATE AROUND THE WESTERN PERIPHERY OF THE RIDGE. THEN THINGS WILL BEGIN TO DRY OUT A BIT AS THE RIDGE PARKS OVER THE AREA DURING THE LATE WEEK TIME FRAME. ANY RAIN CHANCES AFTER MIDWEEK WILL BE LARGELY CONFINED TO THE FAR WESTERN PORTIONS OF THE FORECAST AREA AND THE HIGHER MOUNTAIN ELEVATIONS. TEMPERATURES DURING THE NEXT COUPLE OF DAYS WILL TEND TO BE A LITTLE COOLER COURTESY OF MID LEVEL CLOUD COVER DUE TO PACIFIC MOISTURE CONTINUALLY BEING PULLED IN OVER THE AREA. THIS WILL ALSO KEEP OVERNIGHT LOWS FAIRLY MILD. THEN AS THE RIDGE MIGRATES WEST...WILL SEE ANOTHER GRADUAL WARMING TREND INTO THE WEEKEND. DURING THIS TIME FRAME ANOTHER UPPER LEVEL SYSTEM WILL DROP DOWN THE WEST COAST AND AIM FOR OUR AREA. HOWEVER...THIS IS TOO FAR OUT TO DIAGNOSE PROPERLY AND MODELS STILL DO NOT HAVE A GOOD HANDLE ON IT. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 83 67 84 66 / 30 20 20 10 CARLSBAD NM 89 63 89 64 / 20 10 10 10 DRYDEN TX 84 67 85 69 / 40 30 20 20 FORT STOCKTON TX 85 65 86 66 / 30 20 20 20 GUADALUPE PASS TX 83 63 83 62 / 20 10 10 10 HOBBS NM 87 62 87 61 / 20 10 10 10 MARFA TX 81 57 81 59 / 30 20 20 20 MIDLAND INTL AIRPORT TX 83 66 85 66 / 30 20 20 10 ODESSA TX 84 66 86 67 / 20 20 20 10 WINK TX 88 66 90 68 / 20 20 20 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 13
Hazardous weather outlook, Sep 18, 4:15 AM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 415 AM CDT TUE SEP 18 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-190915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 415 AM CDT TUE SEP 18 2007 /315 AM MDT TUE SEP 18 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING ACROSS THE REGION. THE MAIN CONCERN WITH THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL WITH LOCALIZED FLOODING POSSIBLE. IN ADDITION THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING BRIEF GUSTY WINDS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:53 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| Sep 17, 8:40 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 65 min |
| Sep 17, 9:45 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| Sep 18, 8:53 AM CDT | River Flood Warning | MAF | Presidio | 3 days |
| Sep 18, 5:01 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 59 min |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.